Colorado, 2024

Flash Flood and Debris Flows in Colorado, June 20 to 21, 2024

June 20 to 21, 2024 · NWS GJT · 10 events in 7 counties and zones

S. and a deep low pressure trough over the Great Basin.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$515,000
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GJT wrote it up.

Very deep tropical moisture associated with the remnants of Tropical Storm Alberto combined with monsoonal moisture was forced through eastern Utah and western Colorado due to a large high pressure ridge over the Central U.S. and a deep low pressure trough over the Great Basin. This deep moisture combined with strong instability and shear to produce widespread severe weather across eastern Utah and western Colorado with thunderstorms producing severe wind gusts, large hail and heavy rain which resulted in flash flooding and debris flows. One particular storm even produced a landspout tornado in southeast Utah. Frequent lightning also resulted in lightning damage in Montrose, Colorado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Junction, CO wrote its last area forecast discussion before the first event at Jun 20, 10:35 AM MST, 1 hour 55 minutes earlier. Its key messages:

  • Scattered to widespread showers and storms are expected today through tomorrow night.
  • Significant moisture supports the potential for heavy rain and flash flooding especially across far western Colorado and southeast Utah. Those chances exist today, but are higher tomorrow.
  • Strong storms capable of producing wind gusts in excess of 60 mph are possible each afternoon/evening. Hail is also possible with the stronger cells.
  • More general thunderstorms are possible Saturday afternoon with drier conditions for Sunday.
Area forecast discussion, Jun 20, 10:35 AM MST, 1 hour 55 minutes before
Area Forecast Discussion
National Weather Service Grand Junction CO
1135 AM MDT Thu Jun 20 2024

.KEY MESSAGES...

- Scattered to widespread showers and storms are expected today
  through tomorrow night.

- Significant moisture supports the potential for heavy rain and
  flash flooding especially across far western Colorado and
  southeast Utah. Those chances exist today, but are higher
  tomorrow.

- Strong storms capable of producing wind gusts in excess of 60
  mph are possible each afternoon/evening. Hail is also
  possible with the stronger cells.

- More general thunderstorms are possible Saturday afternoon
  with drier conditions for Sunday.

&&

.SHORT TERM /THROUGH FRIDAY/...
Issued at 218 AM MDT Thu Jun 20 2024

The next 48 hours are going to be fairly active across the forecast
area. The pattern will be driven by an expansive ridge over the
central US and a trough over the Great Basin. The ridge to our
east is already advecting moisture into the region and that
continues through tomorrow. This moisture is rich with PWAT
values 200-300 percent of normal, mixing ratios around 10 g/kg
and surface dew points above 45F more typical of late July. That
moisture is colliding with steep lapse rates due to the trough
out west. This combo will produce instability on the order of
500-1000 j/kg with daytime heating. Convection is expected to
develop around noon and will be mainly driven by the terrain.
After that outflows will dictate where storms propagate, which
is just anywhere in the forecast area. Given this very anamolous
moisture there is a chance for high rainfall rates. Due to the
trough...steering flow should keep storms moving toward the
northeast at a modest clip. This may limit the heavy rain
potential. Although high-res models show that storm cells could
train over the same areas. Given the instability hail is
certainly possible with the stronger storms. Even though
moisture is working into the area surface RH values across the
southwest half of the area will be in the 20-30 percent range,
which means DCAPE will be high. This will support efficient cold
pools and wind gusts upwards of 60 mph. As the evening progresses
a mix of stratiform and scattered convection is expected.
Models do show a decreases in cape especially for the higher
elevations. This should lead to an overall decrease in storm
intensity and rainfall rates. None the less chances for
scattered showers and some storms continue through the night
for a good portion of the area given the moisture advection does
not stop.

Tomorrow morning there could still be pockets of clouds and
showers across the area. The moisture values will peak tomorrow,
which increases the chances for heavy rainfall. Despite the
potential for clouds in the late morning the models are still
indicating cape values around 500-1000 j/kg. One uncertainty is
will this cape be realized if clouds do not clear out. As of
now models show weaker instability closer to the Divide and the
highest cape across the western half. In addition to all of this
a weak shortwave is projected to break away from the base of
the trough and pass just to our north. This wave should provide
some lift to help initiate convection during the afternoon.
Either way development on the higher terrain is still likely.
The wave will also supply decent flow and therefore the chance
for more organized convection. The HREF does show a slight
chance for rotating storms capable of producing large hail
across the western half of the area in the afternoon. Gusty
winds remain a threat especially with any storm clusters or
complexes. The models show that as the afternoon progresses
storms could congeal into these complexes or lines and move into
the eastern half of the forecast area in the evening. How much
they maintain intensity is uncertain. In general everything
should transition to more stratiform in the late evening and
eventually clear the area after midnight.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Issued at 218 AM MDT Thu Jun 20 2024

Residual moisture will likely lead to additional storms Saturday,
especially in the high terrain. Mixed layer CAPE upwards of 1000
J/kg is currently present in the models early Saturday afternoon,
but with dew points gradually decreasing throughout the day so will
the CAPE. Because of this the heavy rain threat is not expected to
continue into Saturday. Mositure continues its downward trend on
Sunday and into the new week with an upper-level ridge building in
overhead. This will generally lead to warm and dry conditions with
periodic afternoon precipitation developing in the higher
elevations. High temperatures will likely be 5 to 10 degrees
above normal Tuesday through Thursday before the ridge slides
off to the east for the latter half of the week.

&&

.AVIATION /18Z TAFS THROUGH 18Z FRIDAY/...
Issued at 1133 AM MDT Thu Jun 20 2024

Widespread showers and thunderstorms are expected this
afternoon, with some terminals already seeing impacts. These
storms will be capable of producing lightning, strong and gusty
winds, heavy rain, and even some small hail. Look for occasional
reductions in visibility and ceilings lowering below breakpoints
with passing showers. Outside of shower activity, look for
relatively strong and gusty southerly winds. VFR conditions will
prevail, but drops to MVFR are likely with passing showers or
storms.

&&

.GJT WATCHES/WARNINGS/ADVISORIES...

CO...Flood Watch from Friday afternoon through Friday evening for
     COZ003-006-007-017-020-021.
UT...Flood Watch from Friday afternoon through Friday evening for
     UTZ022-025-027>029.

&&

SHORT TERM...KJS
LONG TERM...KAA
AVIATION...TGJT
Hazardous weather outlook, Jun 20, 2:07 AM MST, 10 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Grand Junction CO
307 AM MDT Thu Jun 20 2024

COZ001>014-017>023-UTZ022>025-027>029-210915-
Lower Yampa River Basin-Central Yampa River Basin-
Roan and Tavaputs Plateaus-Elkhead and Park Mountains-
Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor-
Central Colorado River Basin-Grand and Battlement Mesas-
Gore and Elk Mountains/Central Mountain Valleys-
Central Gunnison and Uncompahgre River Basin-
West Elk and Sawatch Mountains-Flat Tops-Upper Gunnison River Valley-
Uncompahgre Plateau and Dallas Divide-Northwest San Juan Mountains-
Southwest San Juan Mountains-Paradox Valley/Lower Dolores River-
Four Corners/Upper Dolores River-Animas River Basin-
San Juan River Basin-Southeast Utah-Eastern Uinta Mountains-
Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat-
La Sal and Abajo Mountains-Canyonlands/Natural Bridges-
307 AM MDT Thu Jun 20 2024

This Hazardous Weather Outlook is for northwest Colorado, southwest
Colorado, west central Colorado, east central Utah, northeast Utah
and southeast Utah.

.DAY ONE THROUGH DAY TWO...Today and tomorrow.

Scattered to widespread showers and storms are expected today and
tomorrow. Significant moisture supports the potential for heavy rain
and flash flooding especially across far western Colorado and
southeast Utah. Strong storms capable of producing wind gusts in
excess of 60 mph are possible each afternoon/evening. Hail is also
possible with the stronger cells.

.DAYS THREE THROUGH SEVEN...Saturday through Wednesday.

More general thunderstorms are possible Saturday afternoon with
drier conditions for Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jun 20, 8:09 AM MST, 4 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Grand Junction CO
909 AM MDT Thu Jun 20 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     Rain             18 S Manila             40.74N 109.67W
06/20/2024  M0.60 Inch       Uintah             UT   Mesonet

            Mesonet station TCKU1 17.7 S Manila
            (SNOTEL).

0700 AM     Rain             6 W Monticello          37.87N 109.45W
06/20/2024  M0.60 Inch       San Juan           UT   Mesonet

            Mesonet station BUCU1 6.1 W Monticello
            (SNOTEL).

&&
Special weather statement, Jun 20, 11:19 AM MST, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
1219 PM MDT Thu Jun 20 2024

COZ002-003-007-013-201845-
Roan and Tavaputs Plateaus CO-Flat Tops CO-
Debeque to Silt Corridor CO-Central Yampa River Basin CO-
1219 PM MDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL GARFIELD AND SOUTH
CENTRAL RIO BLANCO COUNTIES THROUGH 1245 PM MDT...

At 1219 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles north of Parachute, or 42 miles west of Glenwood Springs,
moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation and
         outdoor objects is possible.

Locations impacted include...
Rio Blanco.

This includes Colorado 13 between mile markers 12 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 3950 10815 3956 10827 3985 10802 3972 10776
TIME...MOT...LOC 1819Z 218DEG 33KT 3961 10812

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BGB
Special weather statement, Jun 20, 11:20 AM MST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
1220 PM MDT Thu Jun 20 2024

COZ001-003-006-007-201845-
Roan and Tavaputs Plateaus CO-Debeque to Silt Corridor CO-
Grand Valley CO-Lower Yampa River Basin CO-
1220 PM MDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MESA AND
SOUTHWESTERN GARFIELD COUNTIES THROUGH 1245 PM MDT...

At 1220 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles north of Fruita, or 20 miles northwest of Grand Junction,
moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation and
         outdoor objects is possible.

Locations impacted include...
Mack.

This includes the following highways...
 Interstate 70 in Colorado between mile markers 7 and 13.
 Colorado 139 between mile markers 2 and 25.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3916 10889 3926 10898 3963 10868 3945 10841
TIME...MOT...LOC 1820Z 220DEG 20KT 3935 10877

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

TGR
Special weather statement, Jun 20, 12:03 PM MST, 27 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
103 PM MDT Thu Jun 20 2024

COZ002-007-013-201930-
Flat Tops CO-Debeque to Silt Corridor CO-
Central Yampa River Basin CO-
103 PM MDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GARFIELD AND
NORTHEASTERN RIO BLANCO COUNTIES THROUGH 130 PM MDT...

At 103 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles north of Rifle, or 25 miles northwest of Glenwood Springs,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation and
         outdoor objects is possible.

Locations impacted include...
Buford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3965 10779 3973 10791 4011 10752 3990 10726
TIME...MOT...LOC 1903Z 227DEG 36KT 3977 10772

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

TGR
Special weather statement, Jun 20, 12:11 PM MST, 19 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
111 PM MDT Thu Jun 20 2024

COZ003-006-201945-
Roan and Tavaputs Plateaus CO-Grand Valley CO-
111 PM MDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN MESA COUNTY THROUGH
145 PM MDT...

At 111 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Fruita, or 18 miles northwest of Grand Junction,
moving northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation and
         outdoor objects is possible.

Locations impacted include...
Loma.

This includes Colorado 139 between mile markers 2 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3920 10882 3927 10894 3944 10880 3933 10859
TIME...MOT...LOC 1911Z 218DEG 27KT 3927 10882

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BGB
Special weather statement, Jun 20, 12:12 PM MST, 18 minutes before
Special Weather Statement
National Weather Service Grand Junction CO
112 PM MDT Thu Jun 20 2024

UTZ027-029-201945-
Arches/Grand Flat UT-Canyonlands/Natural Bridges UT-
112 PM MDT Thu Jun 20 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTH CENTRAL SAN JUAN AND SOUTH
CENTRAL GRAND COUNTIES THROUGH 145 PM MDT...

At 112 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Canyonlands National Park, or 12 miles southwest of
Moab, moving northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Moab, Spanish Valley, and Dead Horse Point State Park.

This includes the following highways...
 U.S. Highway 191 in Utah between mile markers 114 and 122, between
mile markers 124 and 125, and between mile markers 130 and 133.
 Utah 279 between mile markers 0 and 15.
 Utah 313 between mile markers 0 and 7.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3828 10977 3839 10985 3851 10986 3864 10963
      3844 10940
TIME...MOT...LOC 1912Z 214DEG 24KT 3845 10972

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

TGR

The radar

The Grand Junction radar (KGJX), 204 km away, was scanning. The volume nearest the first event began at 19:33 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind, 2 hail, 2 debris flow, 1 flash flood, 1 lightning. Local standard time, as filed.

Hail, La Plata

When
June 20, 12:30 PM MST to 1:00 PM MST
Where
La Plata County, 4 mi N of Falfa
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
37.258, -107.780

A severe thunderstorm moved through the Durango east area producing hail from half inch to a little over quarter size.

Hail, Mesa

When
June 20, 3:00 PM MST to 3:30 PM MST
Where
Mesa County, 2 mi SW of Grand Jct to 1 mi N of Grand Jct
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
39.059, -108.576

A severe thunderstorm moved across the Grand Junction area from downtown to the airport, producing 0.75 to 1 inch diameter hail. Hail caused some damage with skylights broken at the Walmart on the south side of town.

Flash Flood, Mesa

When
June 20, 3:00 PM MST to 4:30 PM MST
Where
Mesa County, 2 mi WSW of Grand Jct to 2 mi N of (Gjt)walker Arpt
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
39.069, -108.585

A strong to severe thunderstorm tracked down the Colorado National Monument, across the Redlands, portions of downtown Grand Junction and over the Grand Junction Regional Airport. The GJT ASOS at the Grand Junction Regional Airport recorded 1.07 inches of rain with rainfall rates of 1 inch in 30 minutes and there were several reports of hail/accumulation of hail. Heavy rain resulted in 6 to 8 inches of water running over some downtown Grand Junction streets, in parking lots and topping the curbs. There was standing water along River Road with lots of small hail contributing to drainage issues. Leach Creek near Catalina Drive filled with debris once water reached the HOA, resulting in flooding.

Thunderstorm Wind, Mesa

When
June 20, 3:30 PM MST to 4:30 PM MST
Where
Mesa County, (Gjt)walker Arpt
Measured
55 kt (63 mph) measured gust
Property damage
$3,000
Reported by
ASOS
Coordinates
39.120, -108.520

A severe thunderstorm that moved through mainly Grand Junction and suburbs of such, including the Redlands and Orchard Mesa, produced strong to severe wind gusts. The peak gust recorded at the KGJT ASOS at Grand Junction Regional Airport was 63 mph at 4:53PM MDT. Some reports of wind damage were recieved, including that of downed and broken trees, reported by a local television station.

Debris Flow, San Juan

When
June 21, 3:00 AM MST to 6:00 AM MST
Where
San Juan County, 2.83 mi NNE of Elk Park to 2.98 mi NW of Elk Park
Cause
Heavy Rain
Property damage
$5,000
Reported by
Department of Highways
Coordinates
37.720, -107.657

Heavy rain from thunderstorms occurred in the early morning hours of June 21 and caused a major rock slide that damaged part of the railroad track for the Durango to Silverton Narrow Gauge Railroad. Exact time of occurrence is estimated. Part of the 45-mile long railroad track was blocked by a pile of debris after a rock slide occurred. Officials were notified about the rock slide just after 7:30 a.m. MDT that morning. The rock slide happened near mile post 486 just outside Needleton, which is about 55 minutes south of Silverton by train.

Debris Flow, Gunnison

When
June 21, 11:30 AM MST to 12:30 PM MST
Where
Gunnison County, 8 mi SE of Waunita Hot Spgs to 5.23 mi S of White Pine
Cause
Heavy Rain
Reported by
Department of Highways
Coordinates
38.438, -106.395

A strong storm produced heavy rain and caused a rockslide on Highway 50 eastbound between County Road 888 and County Road 237B at mile point 192.

Lightning, Montrose

When
June 21, 3:30 PM MST to 3:45 PM MST
Where
Montrose County, 0.49 mi SW of Montrose
Property damage
$500,000
Reported by
Trained Spotter
Coordinates
38.475, -107.877

One of several strong to severe thunderstorms that passed through the city of Montrose produced a bolt of lightning that struck a house south of town. This then set the house on fire, eventually destroying it.

Thunderstorm Wind, Moffat

When
June 21, 5:00 PM MST to 6:00 PM MST
Where
Moffat County, (Cag)craig/Moffat Ar
Measured
57 kt (66 mph) measured gust
Reported by
ASOS
Coordinates
40.500, -107.520

A severe thunderstorm moved through portions of Moffat and Routt counties on the evening of the 21st, producing several forms of severe weather. The KCAG ASOS at Craig-Moffat County Airport recorded a severe wind gust to 66 mph at 6:19 PM MDT. This storm went on to cause damage near Hayden.

Thunderstorm Wind, Moffat

When
June 21, 5:00 PM MST to 6:00 PM MST
Where
Moffat County, (Cag)craig/Moffat Ar
Measured
57 kt (66 mph) measured gust
Property damage
$2,000
Reported by
ASOS
Coordinates
40.500, -107.520

A severe thunderstorm that moved through Craig on the evening of the 21st produced several severe weather types, including winds. The peak gust was 66 mph, which was recorded at the KCAG ASOS at Craig-Moffat County Airport. In addition, at the nearby Loudy-Simpson Park, the Whittle the Wood festival sustained damage in the form of porta-potties and tents being blown over. In addition, multiple reports of downed limbs were received, some with a diameter of 4 inches.

Thunderstorm Wind, Routt

When
June 21, 7:30 PM MST to 8:30 PM MST
Where
Routt County, (Hdn)hayden Arpt
Measured
42 kt (48 mph) measured gust
Property damage
$5,000
Reported by
AWOS
Coordinates
40.480, -107.220

A severe thunderstorm moved through the Hayden area on the evening of the 21st, bringing multiple severe threats including strong to severe winds. The peak gust recorded at KHDN AWOS at Hayden-Yampa Valley Airport was only 48 mph, but there were multiple reports of damage in Hayden proper. This included downed trees and limbs. Reports from local Law Enforcement indicated a tree down, blocking Maple Street. Another downed tree was reported to have crushed a parked car.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Debris Flow
A fast-moving slurry of mud, rock and debris, usually on a slope soaked by heavy rain or stripped by a fire.
Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2024Every state in 2024This day in weather historyWarnings in Colorado, June 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1198130, 1198134, 1198140, 1197828, 1198340, 1198339, 1197822, 1197830, 1198090, 1198095.